# SDR SIMA20160210003

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 13,928 hours, 9,352 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC SMELL AROUND LAVATORY AREA.  DEFERRED LAVATORY EXHAUST FAN MEL 21-4.  R & R LOB MFS PCU IAW AMM 27-62-01.  OPERATIONS CHECKED, LEAK CHECKED GOOD.  TDMI RESTORED.
